Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem of completeness for families of compact analytic spaces


Author: John J. Wavrik
Journal: Trans. Amer. Math. Soc. 163 (1972), 147-155
MSC: Primary 32G05
DOI: https://doi.org/10.1090/S0002-9947-1972-0294702-5
MathSciNet review: 0294702
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for a family of compact analytic spaces to be complete. This condition generalizes to analytic spaces the Theorem of Completeness of Kodaira and Spencer [6]. It contains, as a special case, the rigidity theorem proved by Schuster in [11].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32G05

Retrieve articles in all journals with MSC: 32G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0294702-5
Keywords: Deformation theory, families of analytic spaces, quasi-representable functor, Kuranishi space, completeness
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society